MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-L
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 04/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Remained implanted.
 
Event or Problem Description
The manufacturer was informed of the following event through mantra study.Reportedly, perceval plus size l was implanted in the patient on (b)(6) 2023.Based on information received, patient had complete heart block with underlying ventricular escape (around 40 bpm) on (b)(6) 2023 which led to insertion of a permanent pacemaker on (b)(6) 2023.Based on the information available, patient has recovered, and the event has resolved.As reported, patient has a history of coronary artery disease, systemic hypertension, dyslipidemia, and nyha class ii.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6.The manufacturing and material records for the perceval plus heart valve and stent, model #pvf-l-us, s/n # (b)(6), as they pertain to the reported event, were retrieved and reviewed by a manufacture¿s quality engineering.The results confirmed that this valve satisfied all material, visual, and performance standards required for a (model #pvf-l) perceval plus heart valve at the time of manufacture and release.Based on the information available, the definitive root cause of the reported event cannot be established.However, from the document review performed, no manufacturing deficiencies with the device were noted.Conduction disorders are common in patients with aortic valve diseases.As a result, it is common for patients to receive permanent pacemaker implantation after aortic valve replacement.Risk factors include preexisting conducting disease and preoperative aortic regurgitation.This event is, therefore, a known, inherent risk of the procedure, and it is listed among the potential adverse events in the perceval plus ifu.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key16998041
Report Number3004478276-2023-00149
Device Sequence Number2543400
Product Code LWR
UDI-Device Identifier00896208000818
UDI-Public(01)00896208000818(240)PVF-L(17)261210
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P150011/S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-L
Device Catalogue NumberPVF-L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer08/02/2023
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale
Patient Weight78 KG